# SDR SWIA200718524

- Difficulty date: May 31, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 8,360 hours, 7,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR SUPPORT BEAM IS CRACKED AT LOWER RBL9, DISCOVERED AT C-CHECK.  INSTALLED REPAIR ANGLES, CLIPS, AND FILLER IAW CRJ200 REO 601R-53-11-171, REV D.
